MAUDE Adverse Event Report: BOSTON SCIENTIFIC CAPIO STANDARD SUTURE CAPTURING DEVICE; HOLDER, NEEDLE, GASTROENTEROLOGIC

BOSTON SCIENTIFIC CAPIO STANDARD SUTURE CAPTURING DEVICE; HOLDER, NEEDLE, GASTROENTEROLOGIC
Catalog Number M0068312320
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 03/06/2018
Type of Reportable Event Malfunction
Event or Problem Description
Capio instrument failure: tip retained during anterior repair.

Brand Name
CAPIO STANDARD SUTURE CAPTURING DEVICE
Common Device Name
HOLDER, NEEDLE, GASTROENTEROLOGIC
Manufacturer (Section D)
BOSTON SCIENTIFIC
el coyol, alajuela, cr
MDR Report Key7475180
Report NumberMW5076908
Device Sequence Number1416834
Product Code FHQ
UDI-Device Identifier08714729753087
UDI-Public(01)08714729753087(17)191118(10)
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/16/2020
Device Catalogue NumberM0068312320
Device Lot Number19983956
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient Weight75